Dirt Fest Pennsylvania 2020 will take place May 15-17, 2020
Get Registered today! The final schedule will be live close to the event date and announced on our Facebook page and our Event Newsletter!

Allegrippis trails are some of the best trails in Pennsylvania. There are 36 miles of flow trails that are enjoyable of all levels of cyclists from beginner to advanced. You registrationbuys you demo bikes, access to the latest and greatest products from the bicycle industry, shuttles, group rides, clinics, educational seminars, kids rides and kids activities, music, movies and more. There are options of onsite primitive camping available and several offsite camping and lodging locations. Join the fun at the lake this May 17-19, 2019.

 

There are four types of passes to choose from:

  • Event Pass with Onsite Camping - This includes one Event Pass with onsite primitive camping at the Susquehannock Campground. Select individual camping or identify your group name when registering. 

  • Event Pass and Onsite Camping with a Parking Pass - This includes one Event Pass with onsite primitive camping at the Susquehannock Campground and one parking pass. Select individual camping or identify your group name when registering.

  • Dirt Fest Weekend Event Pass - Kids (Under 16) - Kids 16 and under are free to attend Dirt Fest!  A signed waiver from a parent or legal guardian waiver is required at check-in. If camping onsite at Susquehannock Campground enter group name or enter "offsite" when registering.

  • Event Pass ONLY - This includes the event pass only. No camping included, no parking pass included.

DRDFPA MAP.jpg

Click to open a PDF of the map

Dirt Rag Dir Fest PA Zine

Click to open the Dirt Rag Dirt Fest Zine

May 17-19, 2019

Location: Raystown Lake - Hesston, PA

Dirt Rag Dirt Fest Pennsylvania Schedule of Events (tentative schedule and is subject to change): 

Once you're registered, you only need to check-in once to get your wristband. 

 

Friday, May 17, 2019

 

11:00 a.m.

Gates Open: Susquehannock Camping Facilities open for check-in.

Shuttles Begin

 

Fun: Kids Scavenger Hunt

Notes: Kids scavenger hunt, look for clues in the event schedule, get all the stamps, then head to the Seven Points Visitors center to get a prize. One prize per kid! This event happens all weekend!

 

1:00 p.m.

Expo Opens

 

Fun: Tire Changing Contest 

Meet: Teravail Tires Booth

Notes: Top two times will compete Saturday night at the Big Top for an amazing prize!

 

Group Ride: Casual / Intermediate

Meet at: Dirt Rag Booth

Duration: 2 hours

 

Fun: Try a Unicycle with Butler Wobble

Meet at: Butler Wobble Booth

Notes: Bring a helmet and wear flat pedal shoes. Demo unicycles available. Lasts until 3pm.

 

1:30 p.m.

Clinic: Women beginner skills w/SRAM

Meet at: Skills Zone

Duration: 1.5 hours

Notes: Learn new skills or freshen up old skills with the SRAM pros. We will practice skills from body position on the bike to wheel lifts and more. Space limited, sign up in advance: https://www.bikereg.com/sram-womens-events-dirt-fest

 

3:30 p.m.

Education: Tire choice & pressure with Stan’s and Maxxis

Meet at: Maxxis and Stan’s NoTubes Tent

Duration: 1 hour

Notes: Why different tread patterns are important and what tread work best for terrains, tire pressure tips, and why going tubeless is beneficial.

 

4:00 p.m.

Fun: Yoga

Meet at: Big Top Susquehannock site 7

Duration: 1 hour

Notes: Bring your own mat

 

Fun: Kombucha tasting and info session with Sole Kombucha

Meet at: Sole Kombucha Booth

Duration: 1 hour

 

Skills Clinic: Women's Intermediate Skills Clinic w/ SRAM

Meet at: Skills Zone 

Duration: 1.5 hours

Notes: Freshen up your skills and learn some new ones with the SRAM pros. Learn cornering technique, manual wheel lifts, and more. Space limited, sign up in advance: https://www.bikereg.com/sram-womens-events-dirt-fest

 

5:00 p.m.

Fun: REI Happy Hour Boat Cruise

Notes: While onboard, take in the waterside views while enjoying free beer, food, cornhole, music, and more. Transportation will be provided. Limited capacity, register here or sign up at the REI booth

Duration: 2hours

5:30 p.m.

Fun: Happy Hour

Meet at: SRAM booth

Duration: 1 hour

Notes: Please Bring ID

 

Expo Closes - Demo Bikes Must Be Returned

 

7:00 p.m.

Live Music with Serene Green and Libations from New Belgium

Meet at: The Big Top at Susquehannock site 7

Duration: 2 hours

Notes: Bring ID

 

Shuttle: Last Call for Bike Shuttles. People Shuttle Continues until 11:00 p.m.

 

9:00 p.m.

Group Ride: Intermediate Night Ride w/ The Happy Mutant CBD

Meet at: Tent at Expo Area

Duration: 1.5 hours

Notes: Bring your own light or two

 

9:30 p.m.

Fun: Movie

Meet at: The Amphitheater at Seven Points

Duration: 1 hour

 

10:00 p.m.

Registration Closes

 

11:00 p.m.

Quiet Hours

 

People Shuttles: Last Call

 

Saturday, May 18, 2019

 

8:30 a.m.

Fun: Yoga

Meet at: Big Top Susquehannock site  7

Duration: 1 hour

Notes: Bring your own mat

Skills Clinic: Cornering for Traction: Intermediate Riders with TakeAim Cycling

Meet at: Skills Area

Duration: 1 hour

 

9:00 a.m.

Expo Opens / Registration Opens / Shuttles Begin

 

Group Ride: Floyd's of Leadville Relax & Recover Ride

Meet at: Floyd's of Leadville booth

Duration: 1 hour

       

10:00 a.m.

Group Ride: Surly Bikes WTF Snack Party Ride

Meet at: Surly booth

Duration: 1 hour

Notes: We’ll be snackin’ and havin’ fun on this no-drop late morning roll. Wider tires recommended – if you’re interested in a demo, stop by the Surly Booth and chat with Kate!

This ride is open to everyone, but with a focus on supporting Femme, Trans, Women, Nonbinary, and Queer-identifying foks

 

Fun: Unicycle group ride with Butler Wobble

Meet at: Butler Wobble Booth

Duration: 2 hours

Notes: Try mountain unicycling with a ride. Limited demos available, they are first-come-first-serve and are 20" wheel for closer proximity the ground for beginners. Bring a helmet and wear flat pedal shoes. Ride will accommodate all levels.

 

Fun: Yoga

Meet at: Big Top Susquehannock site 7

Duration: 1 hour

Notes: Bring your own mat

 

Skills Clinic: Drops: Slow to Fast: Beginner to Intermediate with TakeAim Cycling

Meet at: Skills Area

Duration: 1 hour

 

11:00 a.m.

Education: Women's Suspension Clinic w/ SRAM

Meet at: SRAM Booth

Duration: 1 hour

Notes: Learn the ins and outs of suspension set up. If you are taking this clinic please sign up for the 3pm Suspension tuning on the trail class too. Space limited, sign up in advance: https://www.bikereg.com/sram-womens-events-dirt-fest

Education: Trailside Bike Repair w/ REI

Meet at: REI Booth

Duration: 1 hour

Notes: Learn the basics of trailside repair so you’re not left unprepared and walking back to your vehicle! Join REI’s expert bike staff for this workshop addressing the most common trailside issues — busted chains, noisy drivetrains, flat tires, and more.  Plus grab a copy of our toolkit checklist.

Pre-register here: https://www.rei.com/events/9999/rei-dirtfest-trail-bike-repair-basics/244781

 

1:00 p.m.

Fun: Try a Unicycle with Butler Wobble

Meet at: Butler Wobble Booth

Notes: Bring a helmet and wear flat pedal shoes. Demo unicycles available. Lasts until 3pm.

 

Skills Clinic: Pump and Flow: Traction and Speed in the Rollers: Beginner to Intermediate with TakeAim Cycling

Meet at: Skills Area

Duration: 1 hour

 

2:00 p.m.

Education: 26” History of Mountain Biking w/ Dirt Rag Be Kind Rewind contributor

Meet at: The Big Top at Susquehannock site 7

Duration: 1 hour

Education: Intro to Bikepacking w/ REI

Meet at: REI Booth

Duration: 1 hour

Notes: Get ready for an off-road touring adventure!  Join REI to learn more about bikepacking including bike features, outfitting your bike, gear to bring, trip planning tips, and where to go in the Mid-Atlantic.

Pre-register here: https://www.rei.com/events/9999/rei-dirtfest-intro-to-bikepacking/244782

 

3:00 p.m.

Skills Clinic: Women's Suspension Tuning on the Trail w/ SRAM

Meet at: SRAM Booth

Duration: 2 hours

Notes: This clinic is going to be a riding tech clinic where you will learn to make suspension adjustments out on the trail. I recommend signing up for the 11am Suspension set up clinic as a pre-cursor. Space limited, sign up in advance: https://www.bikereg.com/sram-womens-events-dirt-fest

Fun: Brewers Expo at the Lounge

Meet at: The Big Top at Susquehannock site 7

Duration: 2 hours

Notes: Please bring ID

Skills Clinic: Jumping 101: Intermediate-Expert Riders with TakeAim Cycling

Meet at: Skills Area

Duration: 1 hour

 

4:00 p.m.

Education: Tire choice & pressure with Stan’s and Maxxis

Meet at: Maxxis and Stan’s NoTubes Tent

Duration: 1 hour

Why different tread patterns are important & what tread work best for terrains, tire pressure tips, and why going tubeless is beneficial.

 

Fun: Kombucha tasting and info session with Sole Kombucha

Meet at: Sole Kombucha Booth

Duration: 1 hour

 

4:19 p.m.

Group Ride: Rolling Fat with Surly Bikes

Meet at: Surly booth

Duration: 2 hours

Notes: Riding bikes, eating cheeseballs, having a good time, you never know what may happen in the Surly Rolling Fat ride.

4:30 p.m.

Skills Clinic: Drops: Slow to Fast: Beginner to Intermediate with TakeAim Cycling

Meet at: Skills Area

Duration: 1 hour

 

5:00 p.m.

Fun: Happy Hour with Pivot Cycles

Meet at: Pivot Booth

Duration: 1 hour

Notes: Please bring ID

 

Fun: Kids of all ages decorated bike parade!

Meet at: Bike Flights booth

Duration: 1 hour

Notes: Meet at the booth and get your decoration supplies, kids will have 45minutes to decorate their bikes then parade a loop through the expo for all to enjoy!

 

6:00 p.m.

Fun: Raffle & Tire Changing Contest Finals with Teravail Tires

Meet at: Big Top Susquehannock site 7

Duration: 1 hour

Notes: Must be present to win!

 

Expo Closes - Demo Bikes Must Be Returned

 

7:00 pm:

Live Music from Brass Cadillacs and Libations with Troegs Brewing Company

Meet at: Big Top Tent at Susquehannock site 7

Duration: 2 hours

 

Shuttle: Bike Shuttle Stops. People Shuttle Continues until 11:00 p.m.

 

9:30 p.m.

Fun: Movie

Meet at: The Amphitheater at Seven Points

Duration: 1 hour

 

11:00 p.m.

People Shuttle: Last Call 

 

Sunday, May 19, 2019

 

8:30 a.m.

Fun: Yoga

Meet at: Big Top Susquehannock site 7

Duration: 1 hour

Notes: Bring your own mat

 

9:00 a.m.

Expo Opens / Registration Opens / Shuttles Begin

 

Group Ride: Dirt Rag Be Kind Rewind Ride

Meet at: The Big Top at Susquehannock site 7

Duration: 1-2 hours

 

10:00 a.m.

Group Ride: Teen-Only

Meet at: Bakers Hollow Parking Lot

Duration: 2 hour

Notes: Must be accompanied by an adult. This ride will start and finish at the Bakers Hollow Parking area.

 

Education: Women's Tech Clinic w/ SRAM

Meet at: SRAM booth

Duration: 1.5 hours

Notes: Learn the features and benefits of a 1x drivetrain, dropper seat posts, along with how to set up your cockpit for safety and ergonomics. Space limited, sign up in advance: https://www.bikereg.com/sram-womens-events-dirt-fest

 

Skills Clinic: Wheelies! Beginner to Intermediate with TakeAim Cycling

Meet at: Skills Area

Duration: 1 hour

 

11:00 a.m.

Fun: Kids 2x4 Challenge

Meet at: Big Top Susquehannock site 7

Duration: 1 hour

Notes: Kids 10 and under are invited to try the 2x4 challenge. Ride across the 2x4’s of different lengths. Whoever makes the distance will get a prize!

 

11:30 a.m.

Skills Clinic: Cornering: Off-Camber, loose, and weird corners: Intermediate with TakeAim Cycling

Meet at: Skills Area

Duration: 1 hour

 

2:00 p.m.

Shuttles: Last Call for ALL Shuttles

 

3:00 p.m.

Expo Closed - Demo Bikes Must Be Returned

 

5:00 p.m.

Must depart Susquehannock Campground

 

 

 

Register and stay tuned for emails with updates and details!  

Don't miss event news sign up for the newsletter here.

If you have questions about the event go here.

 

Want to be part of the Dirt Fest team?

We need awesome people like you! Click here to learn more